# SDR AALA202110040691

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 57,495 hours, 23,690 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY SMOKE LIGHT ILLUMINATED AT CRUISE FOR APPROXIMATELY 60 SECONDS, THEN EXTINGUISHED; NO SMOKE OR DETECTOR TAMPERING PRESENT. ACCOMPLISHED A FUNCTIONAL TEST OF THE SMOKE DETECTOR IAW AMM 26-14-00, OPS CHECK GOOD.
